MathSciNet Relay Station
MathSciNet bibliographic data
MR1852098 (2003c:37030a) 37C45 (11K50 28A78 37A99 37D20 37E05 60G30)
Simon, K.; Solomyak, B.; Urbański, M. Invariant measures for parabolic IFS with overlaps and random continued fractions. Trans. Amer. Math. Soc. 353 (2001), no. 12, 5145–5164 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement